MathSciNet Relay Station
MathSciNet bibliographic data
MR1816122 60K05 (60F99)
Berenhaut, Kenneth S.; Lund, Robert Geometric renewal convergence rates from hazard rates. J. Appl. Probab. 38 (2001), no. 1, 180–194.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement